Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 926340, 8 pages
http://dx.doi.org/10.1155/2013/926340
Research Article

On Entire and Meromorphic Functions That Share One Small Function with Their Differential Polynomial

Department of Mathematics, Karnatak University, Dharwad 580003, India

Received 24 September 2012; Accepted 22 December 2012

Academic Editor: Mats Ehrnström

Copyright © 2013 Subhas S. Bhoosnurmath and Smita R. Kabbur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the uniqueness of meromorphic functions that share one small function with more general differential polynomial . As corollaries, we obtain results which answer open questions posed by Yu (2003).